Severe Extrapyramidal Reaction Due to Risperidone in a Case of Neurofibromatosis
J Clin Psychiatry 1997;58(7):323 [letter]
© Copyright 2015 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Letter to the Editor
Sir: McKeith et al. reported severe extrapyramidal side effects (EPS) during treatment with low doses of risperidone in three cases of Lewy body dementia. Subsequently, Mahmood et al. discussed the case of a 30-year-old male schizophrenic who experienced EPS on a daily dose of 4 mg of risperidone. Risperidone has been found to have low propensity to induce EPS, but in some patients these symptoms can be particularly troublesome.